Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 265316, 19 pages
Research Article

Some Opial-Type Inequalities on Time Scales

College of Science Research Centre, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 30 January 2011; Accepted 31 March 2011

Academic Editor: W. A. Kirk

Copyright © 2011 S. H. Saker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. H. Saker, “Some Opial-Type Inequalities on Time Scales,” Abstract and Applied Analysis, vol. 2011, Article ID 265316, 19 pages, 2011.